# SDR DU4R2024060500019

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND L/H FR 68 HAS CRACK INDICATION AT LOWER RADIUS OF STR. 22 BEGINNING AT I/B RADIUS OF INNER FRAME CAP EXTENDING OUT APPROX. 1.3 INCHES.  S/O 193150 NR-01349466  OPS 26297
